# SDR CA090512007

- Difficulty date: April 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna 172H
- Aircraft time: 7,691 hours
- Engine: Cont O300D
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 053101812
- Condition: Cracked
- Location: Rudder
- Part time: 8,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP THERE WAS SOME PLAY FOUND IN RUDDER HINGES AND AFTER A CLEANING AND CLOSE VISUAL INSP THERE WAS A CRACK OBSERVED IN THE LWR HINGE BRACKETS BOTH THE UPPER AND LOWER BRACKETS PN 0531018-1 AND 0531018-2. THE BRACKETS WERE REPLACED AND THE RUDDER WAS REASSEMBLED.
